# SDR AALA202209075904

- Difficulty date: September 4, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N934AA
- Make and model: Airbus A300*
- Aircraft serial: 7500
- Aircraft time: 16,193 hours, 6,157 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Connector
- Condition: Loose
- Location: Zone 100 - Fuse
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PARKING BRAKE FAILED WHEN STOPPED ON TAXIWAY. THEN FAILED AGAIN ONCE AT GATE. AIRCRAFT ROLLED ABOUT 6 INCHES AT SHUTDOWN CHECKLIST UNTIL CHOCKS INSERTED. MAINTENANCE FOUND LOOSE CONNECTOR ON ELECTRIC PARK BRAKE VALVE 102GG, SECURED CONNECTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-45-00.
